# SDR DALA1124769871

- Difficulty date: March 25, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1167 APB RT BOTTOM STIFFENER O/B ATTACH ANGLE CRACKED.  CPCP TASK 58-53310.  REMOVED & REPLACED ATTACH ANGLE ON APB RT O/B BOTTOM STIFFENER IAW DC9 SRM 51-30-2 & 51-30-5 PN9915558U242 &  RP DC9-A-53-10-25-801-663A-A.
